U.S. doctors online nowAsk doctors free
St. Louis, MO
A 43-year-old male asked:

I'm taking 200 mg of amiodarone. it feels like my pulse is low and my heart bear is slow. is that a cause for concern?

1 doctor answer1 doctor weighed in
Dr. Jay Dinerman
Cardiac Electrophysiology 35 years experience
Yes: Amiodarone can cause slowing of the heart beat. Since you are concerned about your heart rate you may want to consider contacting a physician, preferably the one that prescribed the amiodarone to further check this out. An electrocardiogram might be very helpful.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 8, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.